# SDR A6WA201040451

- Difficulty date: June 18, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,952 hours, 16,873 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM (BOTH CHANNELS) AND MACH TRIM CAUTION MSG, C/W QRH AND WOULD NOT RESET.  R & R F/O`S STAB TRIM DISCONNECT SWITCH IAW AMM 27-41-30.  ALL OPS CKS GOOD AT THIS TIME.
